Author of the publication

The Chebyshev Polynomials: From Approximation Theory to Algebra and Number Theory

. Tracts in Pure & Applied Mathematics Wiley, New York, NY, First edition, (1974)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Polynomial approximation and the τ-method.. Comput. J., 11 (3): 337-338 (1968)An optimal recovery view of Walsh's equiconvergence theorem., and . J. Complex., 3 (3): 312-330 (1987)Some Numerical Experiments in the Theory of Polynomial Interpolation., and . IBM J. Res. Dev., 9 (3): 187-191 (1965)Approximation by circles.. Computing, 21 (2): 93-104 (1979)The Chebyshev Polynomials: From Approximation Theory to Algebra and Number Theory. Tracts in Pure & Applied Mathematics Wiley, New York, NY, First edition, (1974)